| Model Number |
CU-172R |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The nk employee (cas manager) reported on behalf of the anesthesiologist that the nibp function on the g7 monitor was only intermittently taking interval readings during a case, requiring manual depressing of the start/stop button to initiate the bp measurement.No patient harm was reported.
Additional Manufacturer Narrative
The nk employee (cas manager) reported on behalf of the anesthesiologist that the nibp function on the g7 monitor was only intermittently taking interval readings during a case, requiring manual depressing of the start/stop button to initiate the bp measurement.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the g7 model #: bsm-1733a; serial #: (b)(6); device manufacturer date: 11/19/2024; unique identifier (udi) #: (b)(4); returned to nihon kohden: na.